Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

How to get rid of black spots emerged due to sulfa drug reaction?

sir, due to sulfa drug reaction two black spots have emerged on my face: 1)center of my nose 2)little above my chin i want to get rid of this spots and i have been using many creams, peeling(8-9 tyms) still these spots dont disappear!! at any cost i want to get rid of them! please help me out!! P.S- its been over 8 years that, im havng these spots!!
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query,
your spots seems to be not with sulpha reaction as it will not take so much time to resolve.
i think you should consult dermatologist to diagnosed it in stead of peeling it frequently because frequent peeling causes permanent scar.If he feels skin gratfing or laser surgery will resolve your problem.Thanks
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor